# SDR 95FDEA01334

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER SPAR RT CHORD, AFT 16, HAS RUST ON TOP OF HORIZONTAL FLANGE AND INBOARD SIDE OF TOP VERTICAL FLANGE.  CLEANED AND TREATED CORROSION PER SRM 51-21-01, PAGE 36.
